Top
20
Doctor insights on: Dysnia Short Breathing Are Side Effect Of Clexan

Share
1

1
I wanted to know is breathing problem a side effect of medicines I am taking for IGE?

I wanted to know is breathing problem a side effect of medicines I am taking for IGE?

Need more info: IgE (immunoglobulin E) is the class of antibodies that is associated with allergies and allergic asthma. You don't tell me what medications you are taking. I suspect that your breathing problems are associated with asthma. However, need more information for a coherent answer. ...Read more

Breathing (Definition)

Breathing is the way we take in oxygen and expel carbon dioxide (co2) through out lungs. When our lungs expand we take fresh air in that contains oxygen and then when our lungs ...Read more


4

4
Taking Flagyl and feel like all my muscles are really relaxed breathing feels too relaxed and even chewing is hard. Side effect normal?

Taking Flagyl and feel like all my muscles are really relaxed breathing feels too relaxed and even chewing is hard. Side effect normal?

Not Typical: This does not sound like typical side-effects of flagyl. Normally we are concerned about metallic taste in mouth and nerve involvement. If you feel like your muscles are weak however, this would be concerning enough to stop flagyl. Discuss this with your prescribing physician so he can determine whether to stop or not and if so, what alternative would work best. ...Read more

8

8
I'm taking doxycycline hyclate for bronchitis. I feel a bit shaky after i take this medicine my breathing is normal but is this a side effect?

I'm taking doxycycline hyclate for bronchitis. I feel a bit shaky after i take this medicine my breathing is normal but is this a side effect?

Doxycycline: Unless you are treating an acute exacerbation of chronic bronchitis the doxy is probably unnecessary as acute bronchitis is >95% viral. The side-effects of this drug may include weakness, nausea and other symptoms and discontinuing it might not be a bad idea, but the best thing to do is to consult with the doctor who ordered it. ...Read more

10

10
After doing Adderall (dextroamphetamine and racemic amphetamine) I have problems breathing. Is this a common side effect?

After doing Adderall (dextroamphetamine and racemic amphetamine) I have problems breathing. Is this a common side effect?

Not typical: You could have breathing issues if it caused your heart rate and blood pressure to increase. You can check your heart rate at the time you feel short of breath and can also check blood pressure. If either one of these is significantly elevated you will likely need to stop. If BP and pulse are fine and you just feel tight with shortness of breath should consider an allergy. ...Read more

11

11
Taking Augmentin (amoxicillin and clavulanate) for 3days and trouble breathing is getting worse. How many days of not taking it will this side effect go away?

Taking Augmentin (amoxicillin and clavulanate) for 3days and trouble breathing is getting worse. How many days of not taking it will this side effect go away?

Antibiotic response : Antibiotics may take 24 to 48 hours to kick in their full effects. If symptoms of infection are not improving by 72 hours, the patient should be reevaluated to see if a different drug or diagnosis needs to be considered. ...Read more

13

13
Is having breathing problems while on herceptin (trastuzumab) due to breast cancer a normal side effect?

Is having breathing problems while on herceptin (trastuzumab) due to breast cancer a normal side effect?

Go to see oncologist: Breathing problem is not a normal side effect from herceptin (trastuzumab). Go to see your oncologist as soon as possible. Herceptin (trastuzumab) can affect your heart function and shortness of breath can be related to your heart condition. Other things like allergic reaction can happen-eventhough not common with herceptin (trastuzumab), also the cancer itself can give you the problem if it's causing fluid accumulation in the lung etc. ...Read more

14

14
When I take Amoxicillin I have some difficulty breathing. Is this normal, a side-effect or an allergic reaction? I am taking it for Strep Throat.

When I take Amoxicillin I have some difficulty breathing. Is this normal, a side-effect or an allergic reaction? I am taking it for Strep Throat.

Med allergy: Difficulty breathing associated with taking a medication likely indicates allergy to the medication. Tightness in the throat suggests a severe reaction. In either case , the medication should be stopped. Severe symptoms require immediate medical attention. ...Read more

See 3 more doctor answers
15

15
I want to use ginko biloba pills for improving my studies is there any side effect on long /short term use please help med.Student?

Not helpful: No studies support using gingko biloba to improve either concentration or memory, despite the hype and press. Medical school is difficult and stressful, and requires lots of time and energy. Best ways to help memory is to eat well, exercise, sleep, follow routines that create breaks, and realize you cannot learn it all! caution with caffeine and any stimulants too. Good luck and hang in there! ...Read more

See 1 more doctor answer
16

16
Drugs that inhibit cellular respiration? how do cells utilize oxygen and how do you counteract this side effect so patient doesn't die of hypoxia?

Drugs that inhibit cellular respiration? how do cells utilize oxygen and how do you counteract this side effect so patient doesn't die of hypoxia?

It is complex: Your questions are only relevant if you tell us why you are asking about such questions? Please tell us which drug/s you are taking or wanting to understand?. We can not deal with theoretical considerations such as you have posed. Life's physiology is quite complex. I had to study for 10+ years before I could understand questions like this! ...Read more

17

17
Hey i'm gonna take ssri's for dysmorphophobia but i learned that i can have short time memory loss is it a frequent side effect ?I have exams soon

Hey i'm gonna take ssri's for dysmorphophobia but i learned that i can have short time  memory loss is it a frequent side effect ?I have exams soon

Not frequent, maybe: Infrequent, but if your exams are coming up soon and you dont need treatment right away you might want to wait before starting. ...Read more

See 1 more doctor answer
Dr. Qamar Khan
2 doctors shared insights

Side Effect (Definition)

A side effect is a potential negative effect of a medication that is being prescribed for ...Read more